Stability of Conditionally Invariant Sets and Controlled Uncertain Dynamic Systems on Time Scales

V. Lakshmikantham, Z. Drici

Research output: Journal ArticleArticlepeer-review

Original languageEnglish
Pages (from-to)1-10
Number of pages10
JournalMathematical Problems in Engineering
Volume1
Issue number1
DOIs
StatePublished - 1995
Externally publishedYes

ASJC Scopus Subject Areas

  • General Mathematics
  • General Engineering

Keywords

  • invariant sets
  • Stability
  • uncertain systems

Cite this